# SDR SIMA20131219008

- Difficulty date: December 19, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N631AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145139
- Aircraft time: 35,057 hours, 31,475 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520517003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION QC FOUND CORROSION BETWEEN FR 13 - 14, STRINGER  19R - 20R.  ACFT WAS REMOVED FROM SERVICE FOR MBV INSPECTION & WILL BE RETURNED TO SERVICE AFTER MBV INSPECTION.  THE ACFT WAS REMOVED FROM SERVICE.  CUT OUT DAMAGE, FABRICATED & INSTALLED REPAIR PARTS IAW ERS-EM-53MR-080.
